Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 605–607 (Mi zvmmf4417)  

Scientific communications

Asymptotic rate of convergence of the method of steepest descent in eigenvalue problems

P. Ph. Zhuk


Full text: PDF file (356 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 175–177

Bibliographic databases:

UDC: 519.624
MSC: 65H17
Received: 06.04.1982

Citation: P. Ph. Zhuk, “Asymptotic rate of convergence of the method of steepest descent in eigenvalue problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 605–607; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 175–177

Citation in format AMSBIB
\Bibitem{Zhu84}
\by P.~Ph.~Zhuk
\paper Asymptotic rate of convergence of the method of steepest descent in eigenvalue problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 605--607
\mathnet{http://mi.mathnet.ru/zvmmf4417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744038}
\zmath{https://zbmath.org/?q=an:0572.65040}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 175--177
\crossref{https://doi.org/10.1016/0041-5553(84)90105-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4417
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:204
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022